Our expert says:
Hi David, thank you for the question.
The early appearance of grey hairs (the loss of the hair follicle’s ability to produce pigment) is most probably due to a genetic predisposition; however one should consider having blood tests performed so that one can exclude dietary deficiencies and hormonal changes. I am not aware of Ritalin causing grey hair however the Roaccutane may have affected the pigmentation of the hair but this should reverse once the tablet has been stopped. If all the blood tests and your physical examination is normal then my advice would be to discuss the use of hair dyes with a professional hair stylist.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.